RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2014, том 17, выпуск 2, страницы 288–297 (Mi adm472)  

RESEARCH ARTICLE

On the group of unitriangular automorphisms of the polynomial ring in two variables over a finite field

Yuriy Yu. Leshchenkoa, Vitaly I. Sushchanskyb

a Institute of Physics, Mathematics and Computer Science, Bohdan Khmelnytsky National University of Cherkasy, Shevchenko blvd. 79, Cherkasy, Ukraine, 18031
b Institute of Mathematics, Silesian University of Technology, ul. Kaszubska 23, Gliwice, Poland, 44-100

Аннотация: The group $UJ_2(\mathbb{F}_q)$ of unitriangular automorphisms of the polynomial ring in two variables over a finite field $\mathbb{F}_q$, $q=p^m$, is studied. We proved that $UJ_2(\mathbb{F}_q)$ is isomorphic to a standard wreath product of elementary Abelian $p$-groups. Using wreath product representation we proved that the nilpotency class of $UJ_2(\mathbb{F}_q)$ is $c=m(p-1)+1$ and the $(k+1)$th term of the lower central series of this group coincides with the $(c-k)$th term of its upper central series. Also we showed that $UJ_n(\mathbb{F}_q)$ is not nilpotent if $n \geq 3$.

Ключевые слова: polynomial ring, unitriangular automorphism, finite field, wreath product, nilpotent group, central series.

Полный текст: PDF файл (141 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20D15, 20E22, 20E36, 20F14
Поступила в редакцию: 22.04.2014
Исправленный вариант: 22.04.2014
Язык публикации: английский

Образец цитирования: Yuriy Yu. Leshchenko, Vitaly I. Sushchansky, “On the group of unitriangular automorphisms of the polynomial ring in two variables over a finite field”, Algebra Discrete Math., 17:2 (2014), 288–297

Цитирование в формате AMSBIB
\RBibitem{LesSus14}
\by Yuriy~Yu.~Leshchenko, Vitaly~I.~Sushchansky
\paper On the group of unitriangular automorphisms of the polynomial ring in two variables over a finite field
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 2
\pages 288--297
\mathnet{http://mi.mathnet.ru/adm472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3287935}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm472
  • http://mi.mathnet.ru/rus/adm/v17/i2/p288

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:128
    Полный текст:47
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019